# SDR COEA2010091434803

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53372411238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION / FLOORBEAM 16 UPPER FLANGE TOP AND BOTTOM SURFACES HAVE AREAS OF CORROSION BETWEEN LT AND RT INBOARD SEAT TRACKS.  MAJOR REPAIR.
